# SDR SWAA2022091352183

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 29,807 hours, 13,720 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: Loose
- Location: Pax Cabin Exit R
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SEAT 15D TRAY TABLE LOOSE. / [01] INSTALLED MISSING HINGE PIVOT SCREW PER CMM 25-23-46. TRAY TABLE OPERATES NORMAL.
